# SDR AALA20060203

- Difficulty date: March 31, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT ON ROW 8 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT ON ROW 8.  SYSTEM GROUND CHECKED NORMAL OPERATION.
